# SDR SWAA2013062817694

- Difficulty date: June 24, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 51,580 hours, 40,964 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 6545834U70
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM TENSION STRAP CRACKED AT BS 328, BL0.  R&R STRAP IAW SRM.
